# SDR WTAA960214

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD DOOR LIGHT INTERMITTENTLY ON IN FLIGHT.  MAINTENANCE ADJUSTED MICROSWITCH ON DOOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
